# SDR HNAA2021063000296

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 47,866 hours, 44,496 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT 10K, $2 HYD PSI SPIKED TO 3,800 PSI FOLLOWED BY LOSS OF #2 HYD QUNTY AND SYSTEM PSI DROPPED TO ZERRO. ELECTRIC DRIVEN PUMP TURNED OFF AFTER 5 TO 10 MINUTES. (EICAS MESSAGE OF HYD SYS 2 FAIL). REMOVED AND REPLACED #2 HYD ENG DRIVEN PUMP IAW AMM 29-10-03. OPS CHECK GOOD. LEAK CHECK GOOD. OK FOR SERVICE AT THIS TIME.
